News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: painful acne hard bumps...


 diannasarah - Mon Jun 21, 2010 11:38 pm

i am 23 turning 24 soon.. i have had embarassing and painful acne for a while i do not have any hjeaslth in surance so cannot afford to see doctor.. i have acne on my face and it is sometimes hard bumps under skin.. generally my cheeks and chin and between my eybrows i cannot seem to cure no matter what i try i have tried murad drugstore brands expensive sephora brands... zqap zit... clearqasel... neutragina.... aint misbehaivin aqnd a lot of other stuff... peter thomas roth, bphylosyphy etc... is there anything over the coun ter u recomend?? sylicic acid makes skin itchy benzenoyl dries it out... please help i wear full face makeup everfyday to cover up it ios embarasing.. i have a high stress life and i wish for once in my life i can skip tghe makeup and go out with out it..
thanks
 Dr.M.jagesh kamath - Fri Jul 02, 2010 11:42 am

User avatar Hello,Acne is common but selflimiting condition of adolescence and adults and strongly associated with puberty.It is a multifactorial condition in which sebum,bacteria,hormones,anda family history interact.Thus treatment sometimes is not very satisfactory because we are not able to tackle all these at once.
While external applications do help it is not an endall in therapy.Sometimes oral medications like antibiotics,hormone based,and drugs that prevent keratin plug formation and sebaceous gland hypertrophy.
Surgery like comedo extraction,cyst drainage,and intraleisional steroids,lasers,and cryo may be required in some.
But take heart spontaneous remission is usual aroud 25 years of age, but in some can persist as Adult Acne.
My advise to you would be to consult a physician and undertake therapy as deemed fit for your condition.
Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here